# SDR 9810369985

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985US
- Make and model: Doug DC-9-32
- Aircraft serial: 47479
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW NOTED THE RIGHT LANDING GEAR INDICATION (GREEN) DID NOT ILLUMINATE UPON LANDING GEAR EXTENSION.  LANDING GEAR WAS RECYCLED WITH SIMILAR RESULTS.  INDICATOR LAMP WAS REPLACED BY FLIGHT CREW.  INDICATION CHECKED NORMAL AND AIRCRAFT LANDED AT DESTINATION WITHOUT INCIDENT.  MAINTENANCE REPLACED ADDITIONAL INDICATOR LAMPS, OPERATIONAL CHECK NORMAL.
